# SDR DLL10951620

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION, CRACKS WERE FOUND IN MAIN FUSELAGE FRAMES AT RIGHT SIDE FS 569, 649, 669, 689, 769, 1625, 1685, 1705.  LEFT SIDE AT FS 1023, 1063, 1343, 1665, 1705.  ALL CRACKS WERE AT WL 280.  THESE CRACKS WERE FOUND AS A RESULT OF A SPECIAL INSPECTION FOR AIRCRAFT WITH 22,000 CYCLES AND HIGHER.  THIS IS THE FIRST TIME CRACKS WERE FOUND AT THESE LOCATIONS ON DL AIRCRAFT.
